Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A fractional Hardy-Sobolev-Maz’ya inequality on the upper halfspace
HTML articles powered by AMS MathViewer

by Craig A. Sloane PDF
Proc. Amer. Math. Soc. 139 (2011), 4003-4016 Request permission

Abstract:

We prove two Sobolev-type inequalities, which are then used to establish a fractional Hardy-Sobolev-Maz’ya inequality on the upper halfspace.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 26D10, 46E35
  • Retrieve articles in all journals with MSC (2010): 26D10, 46E35
Additional Information
  • Craig A. Sloane
  • Affiliation: Department of Mathematics, Georgia Institute of Technology, Atlanta, Georgia 30332-0160
  • Email: csloane@math.gatech.edu
  • Received by editor(s): May 6, 2010
  • Received by editor(s) in revised form: September 28, 2010
  • Published electronically: March 21, 2011
  • Additional Notes: This work was partially supported by NSF grant DMS 0901304.
  • Communicated by: Michael T. Lacey
  • © Copyright 2011 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 139 (2011), 4003-4016
  • MSC (2010): Primary 26D10; Secondary 46E35
  • DOI: https://doi.org/10.1090/S0002-9939-2011-10818-9
  • MathSciNet review: 2823046